Alert archive / Utah / Wind Advisories in 2014
Wind Advisory 17, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Apr 24, 2014, 2:59 PM MDT. It took effect at Apr 25, 2014, 10:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2014, 2:59 PM MDT (20:59 UTC)
- In effect from
- Apr 25, 2014, 10:00 AM MDT
- Expired
- Apr 25, 2014, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
865 WWUS75 KSLC 242059 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 259 PM MDT THU APR 24 2014 UTZ013-014-019>021-250600- /O.NEW.KSLC.WI.Y.0017.140425T1600Z-140426T0300Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG 259 PM MDT THU APR 24 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY. * AFFECTED AREA...PORTIONS OF SOUTHERN AND EASTERN UTAH INCLUDING THE SAN RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND ZION NATIONAL PARK AND THE LAKE POWELL AREA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS WILL DEVELOP LATER FRIDAY MORNING AND INCREASE THROUGH EARLY AFTERNOON AND CONTINUE INTO THE LATE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL...ESPECIALLY ON EAST WEST ROUTES IN THE AREA. BOATERS ON AREA LAKES INCLUDING LAKE POWELL SHOULD BE PREPARED FOR ROUGH CHOP AND LARGE WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ015-016-250600- /O.NEW.KSLC.WI.Y.0017.140425T1600Z-140426T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 259 PM MDT THU APR 24 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY. * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...GUSTY WINDS WILL DEVELOP LATER FRIDAY MORNING AND INCREASE THROUGH EARLY AFTERNOON AND CONTINUE INTO THE LATE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL...ESPECIALLY ON EAST WEST ROUTES IN THE AREA. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
5 follow-up statements
587 WWUS75 KSLC 250401 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1001 PM MDT THU APR 24 2014 UTZ013-014-019>021-251200- /O.CON.KSLC.WI.Y.0017.140425T1600Z-140426T0300Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG 1001 PM MDT THU APR 24 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY... * AFFECTED AREA...PORTIONS OF CENTRAL AND SOUTHERN UTAH INCLUDING THE SAN RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND ZION NATIONAL PARK...SOUTH-CENTRAL UTAH AND THE LAKE POWELL AREA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS WILL DEVELOP LATER FRIDAY MORNING...INCREASING THROUGH EARLY AFTERNOON AND CONTINUING INTO THE LATE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. BOATERS ON AREA LAKES INCLUDING LAKE POWELL SHOULD BE PREPARED FOR ROUGH CHOP AND LARGE WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ015-016-251200- /O.CON.KSLC.WI.Y.0017.140425T1600Z-140426T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 1001 PM MDT THU APR 24 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT FRIDAY... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...GUSTY WINDS WILL DEVELOP LATER FRIDAY MORNING...INCREASING THROUGH EARLY AFTERNOON AND CONTINUING INTO THE LATE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
051 WWUS75 KSLC 250941 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 341 AM MDT FRI APR 25 2014 UTZ013-014-019>021-252200- /O.CON.KSLC.WI.Y.0017.140425T1600Z-140426T0300Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG 341 AM MDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... * AFFECTED AREA...PORTIONS OF CENTRAL AND SOUTHERN UTAH INCLUDING THE SAN RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND ZION NATIONAL PARK...SOUTH-CENTRAL UTAH AND THE LAKE POWELL AREA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS WILL DEVELOP LATE THIS MORNING... THEN STRENGTHEN THROUGH EARLY AFTERNOON AND CONTINUE INTO THE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. BOATERS ON AREA LAKES INCLUDING LAKE POWELL SHOULD BE PREPARED FOR ROUGH CHOP AND LARGE WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ015-016-252200- /O.CON.KSLC.WI.Y.0017.140425T1600Z-140426T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 341 AM MDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...GUSTY WINDS WILL DEVELOP LATE THIS MORNING... THEN STRENGTHEN THROUGH EARLY AFTERNOON AND CONTINUE INTO THE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
602 WWUS75 KSLC 251727 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1127 AM MDT FRI APR 25 2014 UTZ013-014-019>021-260130- /O.CON.KSLC.WI.Y.0017.000000T0000Z-140426T0300Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG 1127 AM MDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AFFECTED AREA...PORTIONS OF CENTRAL AND SOUTHERN UTAH INCLUDING THE SAN RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND ZION NATIONAL PARK...SOUTH-CENTRAL UTAH AND THE LAKE POWELL AREA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY WINDS WILL INCREASE THROUGH EARLY AFTERNOON AND CONTINUE INTO THE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. BOATERS ON AREA LAKES INCLUDING LAKE POWELL SHOULD BE PREPARED FOR ROUGH CHOP AND LARGE WAVES. VISIBILITY MAY BE LOCALLY REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ015-016-260130- /O.CON.KSLC.WI.Y.0017.000000T0000Z-140426T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 1127 AM MDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 55 MPH. * TIMING...GUSTY WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON AND CONTINUE INTO THE EVENING. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
273 WWUS75 KSLC 252116 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 316 PM MDT FRI APR 25 2014 UTZ013-014-019>021-260300- /O.CON.KSLC.WI.Y.0017.000000T0000Z-140426T0300Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG 316 PM MDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AFFECTED AREA...PORTIONS OF CENTRAL AND SOUTHERN UTAH INCLUDING THE SAN RAFAEL SWELL...THE SANPETE AND SEVIER VALLEYS...UTAHS DIXIE AND ZION NATIONAL PARK...SOUTH-CENTRAL UTAH AND THE LAKE POWELL AREA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. * TIMING...GUSTY WINDS WILL CONTINUE INTO THE EVENING AND THEN DIMINISH. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. BOATERS ON AREA LAKES INCLUDING LAKE POWELL SHOULD BE PREPARED FOR ROUGH CHOP AND LARGE WAVES. VISIBILITY MAY BE LOCALLY REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ015-016-260300- /O.CON.KSLC.WI.Y.0017.000000T0000Z-140426T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 316 PM MDT FRI APR 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 55 MPH. * TIMING...GUSTY WINDS WILL CONTINUE INTO THE EVENING THEN DIMINISH. * IMPACTS...STRONG AND GUSTY CROSS WINDS MAY IMPACT TRAVEL... ESPECIALLY ON EAST WEST ROUTES IN THE AREA. VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
123 WWUS75 KSLC 260239 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 839 PM MDT FRI APR 25 2014 UTZ013-014-019>021-260345- /O.EXP.KSLC.WI.Y.0017.000000T0000Z-140426T0300Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...BULLFROG 839 PM MDT FRI APR 25 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE DECREASED ACROSS CENTRAL AND SOUTHERN UTAH THIS EVENING. HOWEVER...LOCAL GUSTS TO 35 MPH ARE STILL POSSIBLE THROUGH MIDNIGHT. $$ UTZ015-016-260345- /O.EXP.KSLC.WI.Y.0017.000000T0000Z-140426T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 839 PM MDT FRI APR 25 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE DECREASED ACROSS SOUTHWEST AND WEST-CENTRAL UTAH THIS EVENING. HOWEVER...BREEZY CONDITIONS WITH LOCAL GUSTS TO 40 MPH ARE STILL POSSIBLE THROUGH MIDNIGHT. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 24, 10:10 AM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 24, 10:10 AM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1010 AM MDT THU APR 24 2014 .SYNOPSIS...A WEAK SYSTEM WILL CROSS NORTHERN UTAH TODAY. A MILD SOUTHWESTERLY FLOW WILL DEVELOP TONIGHT AND INCREASE FRIDAY AHEAD OF THE NEXT PACIFIC STORM. THIS SYSTEM WILL CROSS THE REGION LATE FRIDAY THROUGH SATURDAY. && .DISCUSSION...A WEAK WARM FRONT IS BRINGING CLOUDS AND LOCAL LIGHT SHOWERS TO THE FAR NRN CWA TODAY WHILE A MILD SWLY FLOW DEVELOPS ACROSS THE REMAINDER OF THE AREA. THIS IS DOWNSTREAM FROM A BROAD TROF IN THE ERN PAC THAT IS FORECAST TO EVENTUALLY SWING INLAND FRI AND ACROSS THE GREAT BASIN ON SAT. THE FRONTAL BOUNDARY GETS PUSHED INTO NWRN UT AFTER MIDNIGHT TONIGHT THEN STALLS AS THE MAIN UPPER TROF DIGS DOWN THE COAST AND THE UPPER LEVEL FLOW BACKS TO MORE SLY OVER THE CWA. THIS DEEPENS A SURFACE LOW OVER SRN UT AND GENERATES FAIRLY STRONG SOUTH WINDS SOUTH OF THE LOW DURING THE DAY TOMORROW. SPEEDS COULD LOCALLY REACH MARGINAL WARNING LEVELS BUT OVERALL SHOULD BE IN THE ADVISORY RANGE AND AM WILL LIKELY ISSUE THIS WITH THE AFTN FORECASTS. SPEEDS SHOULD DROP OFF ONCE PRECIP STARTS. IT SHOULD BEGIN ACROSS THE NW BY TOMORROW MORNING AND SLOWLY INCREASE THRU THE DAY BECOMING WIDESPREAD DURING THE EVE AND FINALLY DEVELOPING ACROSS ALL OF WRN UT AFTER MIDNIGHT. MOST OF THE PRECIP OCCURS BEFORE THE COLDEST AIR WITH THIS TROF ARRIVES. EXPECT SUFFICIENT SNOWFALL IN THE MTNS TO WARRANT AN ADVISORY BUT THE MAIN IMPACT WOULD BE GENERALLY ABOVE ABOUT 7000-8000 FT STARTING LATE FRI NIGHT OR SAT MORNING. SO DO NOT PLAN ON ISSUING ANY WINTER WEATHER HIGHLIGHT TODAY. THE PRECIP WINDS DOWN SAT NIGHT AND THE UPSTREAM WAVE FOR LATER IN THE WEEKEND INTO MON STILL APPEARS WEAK. WILL ISSUE A BRIEF UPDATE TO RAISE POPS A LITTLE ACROSS THE FAR NORTH FOR THE REST OF TODAY AND REDUCE SKY COVER OVER THE SOUTH. && .AVIATION...OPERATIONAL WEATHER CONCERNS WILL REMAIN LIMITED AT THE KSLC TERMINAL THROUGH THE VALID TAF PERIOD. OCCASIONAL GUSTY SOUTHERLY WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST BETWEEN 19 AND 21Z. THERE IS A 20 PERCENT CHANCE WINDS WILL REMAIN SOUTHERLY THROUGH THE DAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && WILENSKY/KRUSE FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 24, 6:32 AM MDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 632 AM MDT THU APR 24 2014 UTZ001>016-019>021-517-518-WYZ021-251200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 632 AM MDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL MOVE EAST TODAY ALLOWING A MILD SOUTHWESTERLY FLOW TO DEVELOP ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER VIGOROUS SPRING STORM SYSTEM WILL IMPACT THE OUTLOOK AREA LATE IN THE WEEK THROUGH THE UPCOMING WEEKEND. AHEAD OF THIS SYSTEM GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND SOUTHERN UTAH DURING THE DAY FRIDAY...WITH LOCAL WIND GUSTS NEAR 45 MPH POSSIBLE. WIDESPREAD VALLEY RAIN AND ACCUMULATING MOUNTAIN SNOW IS EXPECTED BEGINNING FRIDAY NIGHT ACROSS WESTERN UTAH...AND CONTINUING THROUGH THE DAY SATURDAY AREAWIDE...AS THIS SYSTEM PASSES THROUGH THE REGION. SNOW LEVELS IN THE 9000 TO 10000 FOOT RANGE FRIDAY AFTERNOON WILL GRADUALLY FALL TO NEAR 6000 FEET DURING THE DAY SATURDAY. AS THIS SYSTEM MOVES OFF TO THE EAST PRECIPITATION WILL GRADUALLY WIND DOWN SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.